Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 8, No. 1

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 8, Number 1


Alberto Simoes

Antonio Boccuto

Arman Aghili

Chung-Chuan Chen

Enrico Jabara

Kuldeep Narain Mathur

Luca Di Persio

Marek Brabec

Maria Alessandra Ragusa

Olivier Heubo-Kwegna


Peng Zhang

Philip Philipoff

Prof. Sanjib Kumar Datta

R. Roopkumar

Rosalio G. Artes

Rovshan Bandaliyev

Saima Anis

Selcuk Koyuncu

Sergiy Koshkin

Vishnu Narayan Mishra

Waleed Al-Rawashdeh

Youssef El-Khatib

Zhongming Wang


Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.